Displaying similar documents to “A solvability criterion for finite groups related to character degrees”

On solvability of finite groups with some s s -supplemented subgroups

Jiakuan Lu, Yanyan Qiu (2015)

Czechoslovak Mathematical Journal

Similarity:

A subgroup H of a finite group G is said to be s s -supplemented in G if there exists a subgroup K of G such that G = H K and H K is s -permutable in K . In this paper, we first give an example to show that the conjecture in A. A. Heliel’s paper (2014) has negative solutions. Next, we prove that a finite group G is solvable if every subgroup of odd prime order of G is s s -supplemented in G , and that G is solvable if and only if every Sylow subgroup of odd order of G is s s -supplemented in G . These results...

On dicyclic groups as inner mapping groups of finite loops

Emma Leppälä, Markku Niemenmaa (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let G be a finite group with a dicyclic subgroup H . We show that if there exist H -connected transversals in G , then G is a solvable group. We apply this result to loop theory and show that if the inner mapping group I ( Q ) of a finite loop Q is dicyclic, then Q is a solvable loop. We also discuss a more general solvability criterion in the case where I ( Q ) is a certain type of a direct product.

On the nontrivial solvability of systems of homogeneous linear equations over in ZFC

Jan Šaroch (2020)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Motivated by the paper by H. Herrlich, E. Tachtsis (2017) we investigate in ZFC the following compactness question: for which uncountable cardinals κ , an arbitrary nonempty system S of homogeneous -linear equations is nontrivially solvable in provided that each of its subsystems of cardinality less than κ is nontrivially solvable in ?

On computation of minimal free resolutions over solvable polynomial algebras

Huishi Li (2015)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let A = K [ a 1 , ... , a n ] be a (noncommutative) solvable polynomial algebra over a field K in the sense of A. Kandri-Rody and V. Weispfenning [Non-commutative Gröbner bases in algebras of solvable type, J. Symbolic Comput. 9 (1990), 1–26]. This paper presents a comprehensive study on the computation of minimal free resolutions of modules over A in the following two cases: (1) A = p A p is an -graded algebra with the degree-0 homogeneous part A 0 = K ; (2) A is an -filtered algebra with the filtration { F p A } p determined by...

Several quantitative characterizations of some specific groups

A. Mohammadzadeh, Ali Reza Moghaddamfar (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let G be a finite group and let π ( G ) = { p 1 , p 2 , ... , p k } be the set of prime divisors of | G | for which p 1 < p 2 < < p k . The Gruenberg-Kegel graph of G , denoted GK ( G ) , is defined as follows: its vertex set is π ( G ) and two different vertices p i and p j are adjacent by an edge if and only if G contains an element of order p i p j . The degree of a vertex p i in GK ( G ) is denoted by d G ( p i ) and the k -tuple D ( G ) = ( d G ( p 1 ) , d G ( p 2 ) , ... , d G ( p k ) ) is said to be the degree pattern of G . Moreover, if ω π ( G ) is the vertex set of a connected component of GK ( G ) , then the largest ω -number which divides | G | , is...

SCAP-subalgebras of Lie algebras

Sara Chehrazi, Ali Reza Salemkar (2016)

Czechoslovak Mathematical Journal

Similarity:

A subalgebra H of a finite dimensional Lie algebra L is said to be a SCAP -subalgebra if there is a chief series 0 = L 0 L 1 ... L t = L of L such that for every i = 1 , 2 , ... , t , we have H + L i = H + L i - 1 or H L i = H L i - 1 . This is analogous to the concept of SCAP -subgroup, which has been studied by a number of authors. In this article, we investigate the connection between the structure of a Lie algebra and its SCAP -subalgebras and give some sufficient conditions for a Lie algebra to be solvable or supersolvable.

The unit groups of semisimple group algebras of some non-metabelian groups of order 144

Gaurav Mittal, Rajendra K. Sharma (2023)

Mathematica Bohemica

Similarity:

We consider all the non-metabelian groups G of order 144 that have exponent either 36 or 72 and deduce the unit group U ( 𝔽 q G ) of semisimple group algebra 𝔽 q G . Here, q denotes the power of a prime, i.e., q = p r for p prime and a positive integer r . Up to isomorphism, there are 6 groups of order 144 that have exponent either 36 or 72 . Additionally, we also discuss how to simply obtain the unit groups of the semisimple group algebras of those non-metabelian groups of order 144 that are a direct product of two...

On sharp characters of type { - 1 , 0 , 2 }

Alireza Abdollahi, Javad Bagherian, Mahdi Ebrahimi, Maryam Khatami, Zahra Shahbazi, Reza Sobhani (2022)

Czechoslovak Mathematical Journal

Similarity:

For a complex character χ of a finite group G , it is known that the product sh ( χ ) = l L ( χ ) ( χ ( 1 ) - l ) is a multiple of | G | , where L ( χ ) is the image of χ on G - { 1 } . The character χ is said to be a sharp character of type L if L = L ( χ ) and sh ( χ ) = | G | . If the principal character of G is not an irreducible constituent of χ , then the character χ is called normalized. It is proposed as a problem by P. J. Cameron and M. Kiyota, to find finite groups G with normalized sharp characters of type { - 1 , 0 , 2 } . Here we prove that such a group with nontrivial...

Thompson’s conjecture for the alternating group of degree 2 p and 2 p + 1

Azam Babai, Ali Mahmoudifar (2017)

Czechoslovak Mathematical Journal

Similarity:

For a finite group G denote by N ( G ) the set of conjugacy class sizes of G . In 1980s, J. G. Thompson posed the following conjecture: If L is a finite nonabelian simple group, G is a finite group with trivial center and N ( G ) = N ( L ) , then G L . We prove this conjecture for an infinite class of simple groups. Let p be an odd prime. We show that every finite group G with the property Z ( G ) = 1 and N ( G ) = N ( A i ) is necessarily isomorphic to A i , where i { 2 p , 2 p + 1 } .